advertisement
Question
Posted by: joe | 2005/07/11

zyban

Does zyban effect your libido in a negative way? Im asking this as I haven’t had a decent erection since I started using it two weeks ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Joe, it isn’t listed as a common side effect, but I suppose it is possible. On the other hand, a temporary decrease in libido is a fairly common “side effect” of smoking cessation. The best would be to hang in there and see if it doesn’t clear up by itself within a couple of weeks. If it doesn’t, the best would be to see your doctor about it. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maxi | 2005/07/11

Me and my hubby have been taking Zyban for 3 weeks! Stopped smoking - fantastic! But we havn't been making love!
He hasn't said anything about erection problem - but maybe he just isn't saying anything??

Would be interested to know too.

Reply to Maxi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement